Inventiones mathematicae

, Volume 183, Issue 3, pp 649–680

Construction of maximal unramified p-extensions with prescribed Galois groups

Article

Mathematics Subject Classification (2010)

11R32 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.Department of Mathematics, School of Science and EngineeringKinki UniversityHigashi-OsakaJapan

Personalised recommendations